# SDR SIMA20130930007

- Difficulty date: September 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND LT OVER WING PANEL LOWER NUT PLATE FLANGE ANGLE IS CRACKED AT FRAME 45, 0.6 INCH LONG.  REMOVED AND REPLACED ANGLE IAW ETN-EM-53-142 AND SRM 51-20-01. AIRCRAFT RETURNED TO SERVICE.
